# SDR SIMA20011306

- Difficulty date: May 10, 2001
- Submitted: July 23, 2001
- Operation: Air carrier
- Aircraft: N308AE
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 309
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Inoperative
- Location: Main Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - DURING SCHEDULED PS-2 CHECK, FOUND THE MAIN DOOR EMERGENCY LIGHT TO BE INOPERATIVE.  MAINTENANCE REPLACED BULB FOR MAIN DOOR EMERGENCY LIGHT, OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
